Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007 (2007), Article ID 80205, 17 pages
http://dx.doi.org/10.1155/2007/80205
Research Article

Waves Trapped by Submerged Obstacles at High Frequencies

1Instituto de Matemáticas Aplicadas, Universidad de Cartagena, Sede Piedra de Bolívar, Cartagena de Indias, Bolívar, Colombia
2Facultad de Ciencias Físico-Matemáticas, Universidad Michoacana, Edificio B, Ciudad Universitaria, Morelia, Michoacán 58060, Mexico
3Facultad de Ingeniería, Universidad de la Sabana, Campus Puente del Común, Km. 21 Autopista Norte, Chía, Cundinamarca, Colombia

Received 10 November 2006; Accepted 25 June 2007

Academic Editor: Matiur Rahman

Copyright © 2007 A. M. Marín et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Ursell, “Trapping modes in the theory of surface waves,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 47, pp. 347–358, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A.-S. Bonnet-Ben Dhia and P. Joly, “Mathematical analysis of guided water waves,” SIAM Journal on Applied Mathematics, vol. 53, no. 6, pp. 1507–1550, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Kuznetsov, V. Maz'ya, and B. Vainberg, Linear Water Waves, Cambridge University Press, Cambridge, UK, 2002. View at Zentralblatt MATH · View at MathSciNet
  4. A. M. Marín, R. D. Ortíz, and P. Zhevandrov, “High-frequency asymptotics of waves trapped by underwater ridges and submerged cylinders,” Journal of Computational and Applied Mathematics, vol. 204, no. 2, pp. 356–362, 2007. View at Publisher · View at Google Scholar
  5. P. Zhevandrov and A. Merzon, “Asymptotics of eigenfunctions in shallow potential wells and related problems,” in Asymptotic Methods for Wave and Quantum Problems, vol. 208 of Amer. Math. Soc. Transl. Ser. 2, pp. 235–284, American Mathematical Society, Providence, RI, USA, 2003. View at Google Scholar · View at MathSciNet
  6. L. D. Landau and E. M. Lifshitz, Quantum Mechanics: Non-Relativistic Theory. Course of Theoretical Physics, Vol. 3, Addison-Wesley Series in Advanced Physics, Pergamon, London, UK, 1958. View at Zentralblatt MATH · View at MathSciNet
  7. B. Simon, “The bound state of weakly coupled Schrödinger operators in one and two dimensions,” Annals of Physics, vol. 97, no. 2, pp. 279–288, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. R. Gadyl'shin, “On local perturbations of the Schrödinger operator on the axis,” Theoretical and Mathematical Physics, vol. 132, no. 1, pp. 976–982, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. S. Kuznetsov, “A spectrum perturbation problem and its application to waves above an underwater ridge,” Siberian Mathematical Journal, vol. 42, no. 4, pp. 668–684, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions, Dover, New York, NY, USA, 1970.